MAUDE Adverse Event Report: AESCULAP AG TC BAUMGARTNER NDL HLDR HVYSERR145MM; DUROGRIP NEEDLEHOLDERS

AESCULAP AG TC BAUMGARTNER NDL HLDR HVYSERR145MM; DUROGRIP NEEDLEHOLDERS
Model Number BM015R
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with product tc baumgartner ndl hldr hvyserr145mm.According to the description: gap in solder.There was no patient harm.Additional information was not available.The adverse malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
General information: we received a complaint about gaps in the solder at six needle holders noticed during incoming goods inspection at the customer.Consequences for the patient: according to the available information, there were no negative consequences for the patient.Investigation: investigation was carried out by ats.According to the qstd, the soldering must be complete filled and even.Batch history review: the device quality and manufacturing history records will be checked for the lot number 4510838636 from the quality coordinator of the production plant.The results of the review will be documented in (b)(4).If the review shows any conspicuities, the report will be updated and actions will be initiated.No similar incidents have been filed with products from this batch.Conclusion and root cause: based on the information available as well as a result of our investigation the root cause of the failure is most probably related to a manufacturing error.Rationale: according to the qstd, the soldering must be free of gaps.Therefore this/these needle holders should not have passed the final inspection.Corrective action: according to sop sa-de13-m-4-2-04-000-0 (corrective action and preventive action), a capa is not necessary.

Brand Name
TC BAUMGARTNER NDL HLDR HVYSERR145MM
Common Device Name
DUROGRIP NEEDLEHOLDERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10028886
Report Number9610612-2020-00159
Device Sequence Number19757176
Product Code HXK
UDI-Device Identifier04038653027934
UDI-Public0104038653027934
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM015R
Device Catalogue NumberBM015R
Device Lot Number4510838636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1